# SDR AALA202108029444

- Difficulty date: July 29, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N554UW
- Make and model: Airbus A321-231
- Aircraft serial: 4966
- Aircraft time: 29,784 hours, 11,954 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Extinguisher
- Part number: 341000051
- Part serial: 85148D1
- Condition: Discharged
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ENGINE 1 BOTTLE DISCHARGE LIGHT ILLUMINATED. REMOVED AND REPLACED ENGINE 1 FORWARD FIRE EXTINGUISHER BOTTLE PER AMM 26-21-41.
